Alert archive / Louisiana / Gale Warnings in 2018

Gale Warning 3, NWS Lake Charles, LA

November 8, 2018

NWS Lake Charles, LA issued this gale warning at Nov 8, 2018, 9:00 PM CST. It took effect at Nov 9, 2018, 12:00 PM CST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 8, 2018, 9:00 PM CST (03:00 UTC)
In effect from
Nov 9, 2018, 12:00 PM CST
Expired
Nov 10, 2018, 12:00 PM CST
In force
24 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted.

108 
WHUS74 KLCH 090300
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
900 PM CST Thu Nov 8 2018

...Strong and gusty north winds expected on Friday...

.High pressure building into north Texas late tonight into Friday
will tighten the pressure gradient across the northwest Gulf and
draw cold air south into the region. As a result, strong and
gusty north winds are expected to begin over the Southeast Texas
coastal waters Friday morning, and continue to expand and
increase through the day. Frequent gusts to gale force will
become increasingly likely over the Gulf waters by the afternoon,
with gale conditions persisting into Saturday morning.

GMZ455-475-091400-
/O.CON.KLCH.SC.Y.0032.181109T1500Z-181109T1800Z/
/O.UPG.KLCH.GL.A.0002.181109T1800Z-181110T1800Z/
/O.NEW.KLCH.GL.W.0003.181109T1800Z-181110T1800Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
900 PM CST Thu Nov 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO NOON CST
FRIDAY...
...GALE WARNING IN EFFECT FROM NOON FRIDAY TO NOON CST SATURDAY...

The National Weather Service in Lake Charles has issued a Gale
Warning, which is in effect from noon Friday to noon CST
Saturday. The Gale Watch is no longer in effect. 

* WINDS...Northeast at 15 to 25 knots increasing to 25 to 30 
  knots with frequent gusts of 35 to 40 knots. 

* WAVES/SEAS...3 to 4 feet from 0 to 20 NM. 7 to 10 feet from 20 
  to 60 NM 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ450-452-470-472-091400-
/O.CON.KLCH.SC.Y.0032.181109T1200Z-181109T1800Z/
/O.UPG.KLCH.GL.A.0002.181109T1800Z-181110T1800Z/
/O.NEW.KLCH.GL.W.0003.181109T1800Z-181110T1800Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
900 PM CST Thu Nov 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST
FRIDAY...
...GALE WARNING IN EFFECT FROM NOON FRIDAY TO NOON CST SATURDAY...

The National Weather Service in Lake Charles has issued a Gale
Warning, which is in effect from noon Friday to noon CST
Saturday. The Gale Watch is no longer in effect. 

* WINDS...Northeast at 15 to 25 knots increasing to 25 to 30 
  knots with frequent gusts of 35 to 40 knots. 

* WAVES/SEAS...3 to 4 feet from 0 to 20 NM. 7 to 10 feet from 20 
  to 60 NM 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ430-432-091400-
/O.EXT.KLCH.SC.Y.0032.181109T1200Z-181110T1800Z/
Sabine Lake-Calcasieu Lake-
900 PM CST Thu Nov 8 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM FRIDAY TO NOON
CST SATURDAY...

* WINDS...Northeast 20 to 25 knots.

* WAVES/SEAS...Lake waters rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ435-091400-
/O.EXT.KLCH.SC.Y.0032.181109T1500Z-181110T1800Z/
Vermilion Bay-
900 PM CST Thu Nov 8 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM FRIDAY TO NOON
CST SATURDAY...

* WINDS...Northeast 20 to 25 knots.

* WAVES/SEAS...Lake waters rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
5 follow-up statements
801 
WHUS74 KLCH 091008
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
408 AM CST Fri Nov 9 2018

...Strong and gusty north winds expected this afternoon into
Saturday...

.High pressure building into north Texas late tonight into Friday
will tighten the pressure gradient across the northwest Gulf and
draw cold air south into the region. As a result, strong and
gusty north winds are expected to develop over the Southeast 
Texas coastal waters this morning and continue to expand east 
through the day. Frequent gusts to gale force will become likely 
over the Gulf waters this afternoon and persist into Saturday 
morning.

GMZ450-452-470-472-091815-
/O.CON.KLCH.SC.Y.0032.181109T1200Z-181109T1800Z/
/O.CON.KLCH.GL.W.0003.181109T1800Z-181110T1800Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
408 AM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON CST
SATURDAY...

* WINDS...Northeast at 15 to 25 knots increasing to 25 to 30 
  knots with frequent gusts of 35 to 40 knots. 

* WAVES/SEAS...3 to 4 feet from 0 to 20 NM. 7 to 10 feet from 20 
  to 60 NM 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ455-475-091815-
/O.CON.KLCH.SC.Y.0032.181109T1500Z-181109T1800Z/
/O.CON.KLCH.GL.W.0003.181109T1800Z-181110T1800Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
408 AM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON CST
SATURDAY...

* WINDS...Northeast at 15 to 25 knots increasing to 25 to 30 
  knots with frequent gusts of 35 to 40 knots. 

* WAVES/SEAS...3 to 4 feet from 0 to 20 NM. 7 to 10 feet from 20 
  to 60 NM 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ430-432-091815-
/O.CON.KLCH.SC.Y.0032.181109T1200Z-181110T1800Z/
Sabine Lake-Calcasieu Lake-
408 AM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WINDS...Northeast 20 to 25 knots.

* WAVES/SEAS...Lake waters rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ435-091815-
/O.CON.KLCH.SC.Y.0032.181109T1500Z-181110T1800Z/
Vermilion Bay-
408 AM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO NOON CST SATURDAY...

* WINDS...Northeast 20 to 25 knots.

* WAVES/SEAS...Lake waters rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
948 
WHUS74 KLCH 091621
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
1021 AM CST Fri Nov 9 2018

...Strong and gusty north winds expected this afternoon into
Saturday...

.High pressure building into north Texas late tonight into Friday
will tighten the pressure gradient across the northwest Gulf and
draw cold air south into the region. As a result, strong and
gusty north winds are expected to develop over the Southeast
Texas coastal waters this morning and continue to expand east
through the day. Frequent gusts to gale force will become likely
over the Gulf waters this afternoon and persist into Saturday
morning.

GMZ450-452-455-470-472-475-100030-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-181109T1800Z/
/O.CON.KLCH.GL.W.0003.181109T1800Z-181110T1800Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
1021 AM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST SATURDAY...

* WINDS...Northeast at 15 to 25 knots increasing to 25 to 30 
  knots with frequent gusts of 35 to 40 knots. 

* WAVES/SEAS...3 to 4 feet from 0 to 20 NM. 7 to 10 feet from 20 
  to 60 NM 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ430-432-435-100030-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-181110T1800Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
1021 AM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WINDS...Northeast 20 to 25 knots.

* WAVES/SEAS...Lake waters rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
001 
WHUS74 KLCH 092122
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
322 PM CST Fri Nov 9 2018

...Strong and gusty north winds to continue into Saturday...

.High pressure building into north Texas late tonight into Friday
will tighten the pressure gradient across the northwest Gulf and
draw cold air south into the region. As a result, frequent gusts 
to gale force will continue over the Gulf waters this evening
through Saturday morning.

GMZ450-452-455-470-472-475-101200-
/O.CON.KLCH.GL.W.0003.000000T0000Z-181110T1800Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
322 PM CST Fri Nov 9 2018

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST SATURDAY...

* WINDS...Northeast at 25 to 30 knots with frequent gusts of 35 
  to 40 knots. 

* WAVES/SEAS...3 to 5 feet from 0 to 20 NM. 7 to 10 feet from 20 
  to 60 NM 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

GMZ430-432-435-101200-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-181110T1800Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
322 PM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WINDS...Northeast at 20 to 25 knots with occasional gusts to 30
  knots.

* WAVES/SEAS...Lake waters rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
915 
WHUS74 KLCH 100250
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
850 PM CST Fri Nov 9 2018

...Strong and gusty north winds to continue into Saturday...

.Strong offshore winds will continue through tonight in the wake 
of today's frontal passage. A gale warning continues through noon
Saturday. Winds will drop below gale Saturday afternoon, but will
remain elevated through the weekend into early next week as the 
next front approaches.

GMZ450-452-455-470-472-475-101400-
/O.CON.KLCH.GL.W.0003.000000T0000Z-181110T1800Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
850 PM CST Fri Nov 9 2018

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST SATURDAY...

* WINDS...Northeast at 25 to 30 knots with frequent gusts of 35 
  to 40 knots. 

* WAVES/SEAS...3 to 5 feet from 0 to 20 NM. 7 to 10 feet from 20 
  to 60 NM 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

GMZ430-432-435-101400-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-181110T1800Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
850 PM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WINDS...Northeast at 20 to 25 knots with occasional gusts to 
  30 knots. 

* WAVES/SEAS...Lake waters rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
050 
WHUS74 KLCH 101024
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
424 AM CST Sat Nov 10 2018

...Strong and gusty north winds to continue this morning...

.A gale warning continues through noon today. Winds will drop 
below gale Saturday afternoon, but will remain elevated through 
the weekend into early next week as the next front approaches.

GMZ450-452-455-470-472-475-101830-
/O.CON.KLCH.GL.W.0003.000000T0000Z-181110T1800Z/
/O.NEW.KLCH.SC.Y.0033.181110T1800Z-181111T0000Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
424 AM CST Sat Nov 10 2018

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...

The National Weather Service in Lake Charles has issued a Small
Craft Advisory, which is in effect from noon today to 6 PM CST
this evening. 

* WINDS...Northeast at 25 to 30 knots with frequent gusts of 35 
  to 40 knots. 

* WAVES/SEAS...3 to 5 feet from 0 to 20 NM. 7 to 10 feet from 20 
  to 60 NM 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ430-432-435-101800-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-181110T1800Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
424 AM CST Sat Nov 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...Northeast at 20 to 25 knots with occasional gusts to 
  30 knots. 

* WAVES/SEAS...Lake waters rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Nov 8, 5:23 PM CST, 3 hours 37 minutes earlier.

Area forecast discussion, Nov 8, 5:23 PM CST, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
523 PM CST Thu Nov 8 2018

.AVIATION...Most locations are IFR late this afternoon, however
LIFR conditions are expected later tonight into Friday as ceilings
lower and rain moves in. Winds will N to NE through the period and
become gusty Friday as another front moves through.

&&

.PREV DISCUSSION... /issued 439 PM CST Thu Nov 8 2018/

DISCUSSION...
Upper trof digging into the Central CONUS progged to strengthen
the baroclinic zone currently draped across the region later
tonight, with this frontogenetic forcing amid a still moist
atmosphere atop the shallow cool airmass resulting in widespread
showers and isolated thunderstorms. Some of this could begin to
creep into NW zones this evening, but the bulk of the activity is
expected to begin spreading into the area after midnight and on
into FRI morning. PCPN will begin to wind down and exit to the SE
tomorrow afternoon, with most of the rain expected to be over with
by evening.

Along with the expected rainfall, a much colder airmass will be
drawn southward into the region, with little in the way of a
diurnal rise from morning lows generally in the lower 60s north
and upper 60s south.

Dry and cold expected FRI night into SAT as a reinforcing high
drops into the Plains, then heads EWD toward the OH River Valley.
Rain chances increase again SAT night into SUN as a shearing out
shortwave ejects east across the SRN Plains. Good rain chances
continue SUN night into MON as a deep upper trof digs into the
CENT/ERN CONUS. A strong cold front is expected late MON into TUE,
which will finally dry us out and appears increasingly likely to
yield our first freezing temperatures WED morning.

13

MARINE...

A cold front will remain nearly stationary over the
coastal waters this evening with light east to northeast winds
prevailing. High pressure building into Southern Plains will
finally drive the front out of the area overnight into Friday
morning, with a strong and gusty offshore flow developing. The
Gale Watch was left as is for now, with these conditions likely
not ensuing until the afternoon. With winds increasing by morning,
however, did go ahead and hoist a SCY for the coastal lakes and
bays, and a lead in small craft advisory for the Gulf
waters. Elevated offshore flow will continue through the weekend
as a reinforcing high traverses Eastern U.S., with offshore flow
becoming strong again early next week as a robust surface high
drops into the Plains. Scattered to numerous showers and
thunderstorms are possible through the early next week.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  51  55  40  51 /  90  90  10  10
LCH  58  60  46  54 /  60  90  10  10
LFT  59  59  45  55 /  40  90  20  10
BPT  58  59  46  55 /  70  90  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Gale Watch from Friday afternoon through Saturday morning for
     GMZ450-452-455-470-472-475.

     Small Craft Advisory from 9 AM to noon CST Friday for GMZ455-475.

     Small Craft Advisory from 6 AM to noon CST Friday for GMZ450-452-
     470-472.

     Small Craft Advisory from 6 AM Friday to 6 AM CST Saturday for
     GMZ430-432.

     Small Craft Advisory from 9 AM Friday to 6 AM CST Saturday for
     GMZ435.

&&

AVIATION...05
Hazardous weather outlook, Nov 8, 4:57 PM CST, 4 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
457 PM CST Thu Nov 8 2018

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
092300-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
457 PM CST Thu Nov 8 2018

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Tonight

Widespread showers and isolated thunderstorms will begin to spread
into the area from the northwest tonight.

No severe thunderstorms are expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Widespread showers and isolated thunderstorms will continue Friday
morning, gradually decreasing in coverage and intensity and ending
from northwest to southeast through the afternoon and evening.

No severe thunderstorms are expected.

Dry conditions will prevail Friday afternoon through Saturday
with precipitation chances returning Saturday night into Sunday as
a weak upper disturbance moves across the northern gulf. This
will be followed by another strong cold front swinging through the
area late Monday into Tuesday which will be accompanied by
widespread showers. Severe weather is not expected with either of
these features.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ430-432-435-450-452-455-470-472-475-092300-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
457 PM CST Thu Nov 8 2018

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Tonight

Widespread showers and isolated thunderstorms will begin to spread
into the area from the northwest tonight.

No severe thunderstorms are expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Strong and gusty northeast winds will overspread the coastal
waters starting Friday morning. Small craft advisories are in
effect for the Gulf waters Friday morning and the coastal lakes
and bays from Friday morning through Saturday morning. Frequent
gusts to gale force will become increasingly likely over the Gulf
by Friday afternoon, continuing through Saturday morning. A gale
watch remains in effect from noon Friday until noon Saturday.

Widespread showers and isolated thunderstorms will continue Friday
morning, gradually decreasing in coverage and intensity and ending
from northwest to southeast through the afternoon and evening.

No severe thunderstorms are expected.

Dry conditions will prevail Friday afternoon through Saturday with
precipitation chances returning Saturday night into Sunday as a
weak upper disturbance moves across the northern gulf. This will
be followed by another strong cold front swinging through the area
late Monday into Tuesday which will be accompanied by widespread
showers and possible Gale conditions. Severe weather is not
expected with either of these features.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

13

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 9:05 PM CSTWind AdvisoryLCHCameron, Saint Martin31 hr

Nearby

Gale Warnings in Louisiana, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.